# SDR 96ZZZM290

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 340-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 54 FROM STATION 340 TO 380 HAS LEVEL 2 CORROSION ON SCALLOP AREA.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-1 AND 51-30-2 FROM STATION 340 TO 380 53-10-1.  (M)
